# SDR DALA2016072805666

- Difficulty date: July 27, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER SKIN OF INBD FLAP,INBD VANE XW 4 RT WING.  THE  SKIN ON INBD FLAP,INBD VANE WAS REPAIRED IAW SRM 57-03D PAR11.
